ITP OpenIR  > 理论物理所1978-2010年知识产出
On the dromion solutions of a (2+1)-dimensional KdV-type equation
Lou, SY
1996
发表期刊COMMUNICATIONS IN THEORETICAL PHYSICS
ISSN0253-6102
卷号26期号:4页码:487-490
摘要A general curve soliton which is finite on a curved line and localized apart from the curve for a (2+1)-dimensional KdV-type equation is found. For the KdV-type equation, we find that the dromion solutions can be obtained not only by two perpendicular line solitons, two nonperpendicular (with one is parallel to x-axis) line solitons, but also by one line soliton and one curve soliton. Various types of multi-dromion solutions which are constituted by n straight line solitons parallel to the cc axis and one curve soliton can be cast in a simple formula with two arbitrary functions. The KdV-type equation is not integrable because it cannot pass through the three nonparallel line soliton test.
部门归属INT CTR THEORET PHYS,TRIESTE,ITALY; ACAD SINICA,INST THEORET PHYS,BEIJING 100080,PEOPLES R CHINA
关键词Breaking Soliton Equation Symmetry Algebra Models
学科领域Physics
收录类别SCI
文献类型期刊论文
条目标识符http://ir.itp.ac.cn/handle/311006/12548
专题理论物理所1978-2010年知识产出
推荐引用方式
GB/T 7714
Lou, SY. On the dromion solutions of a (2+1)-dimensional KdV-type equation[J]. COMMUNICATIONS IN THEORETICAL PHYSICS,1996,26(4):487-490.
APA Lou, SY.(1996).On the dromion solutions of a (2+1)-dimensional KdV-type equation.COMMUNICATIONS IN THEORETICAL PHYSICS,26(4),487-490.
MLA Lou, SY."On the dromion solutions of a (2+1)-dimensional KdV-type equation".COMMUNICATIONS IN THEORETICAL PHYSICS 26.4(1996):487-490.
条目包含的文件
文件名称/大小 文献类型 版本类型 开放类型 使用许可
On the dromion solut(228KB) 开放获取使用许可请求全文
个性服务
推荐该条目
保存到收藏夹
查看访问统计
导出为Endnote文件
谷歌学术
谷歌学术中相似的文章
[Lou, SY]的文章
百度学术
百度学术中相似的文章
[Lou, SY]的文章
必应学术
必应学术中相似的文章
[Lou, SY]的文章
相关权益政策
暂无数据
收藏/分享
所有评论 (0)
暂无评论
 

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。